75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Pain and sensitivity at op.sites

2 REPLIES 2

Re: Pain and sensitivity at op.sites

Hi Jill,thanks for that will mention this to my G.P.when I see him later today.It was assumed I had lymphodema when I complained of pins and needles and swollen fingers but this could be down to letrazole also.Sometimes I wish I had paid more attention when seeing doctors and oncologists but we get so much information when dealing with cancer,shock and terror take over and my brain just would not compute.A

Jill1998
Community Champion

Re: Pain and sensitivity at op.sites

Hi A,I am still tender and uncomfortable at times almost 2 years post op and it is worse when I have done too much .The Letrozole may be responsible for you feeling very tired ,have you tried different brands to see if some suit you better than others /tried taking it at different times of the day? you could also discuss alternatives with oncologist ,you can take Tamoxifen post menopause and sometimes this agrees with people better.You have been though a lot over the last 2 years it's not surprising it's taken it's toll ,hope you feel better soon.Jill.

Pain and sensitivity at op.sites

Hello everyone I am new to this however after looking at your forum decided I would like to be part of it.Several of you report feeling the way I do.My first op.was done Dec.2014 lumpectomy and lymph nodes chemo four sessions then midway through fifteen sessions of radiotherapy in May of 2015 I had to have the same procedure done on my right breast.Thankfully no more chemo but fifteen more sessions of radiotherapy.Over the following year Herceptin injections 18 in total finishing in April of2016 I am taking letrazole dailyuntil 2021.Though I have had my follow up mammogram and an all clear result in Oct.of last year (Huge Relief)I am struggling with tenderness and pain at my op.sites.I get very tired can't sleep sometimes and to be honest get very frustrated because I am unable to do as much as I would like.Just being able to say this out loud has helped.